# SDR ASAA2023061943704

- Difficulty date: June 19, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,914 hours, 16,285 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 031554103
- Condition: Faulted
- Location: Fuel Pump
- Part time: 26,512 hours, 8,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 LEFT CENTER PUMP LOW PRESSURE. GROUNDED - YES.  RESET CB. GOOD VOLTAGE AT PUMP CONNECTOR. ALSO VERIFIED PUMP SOUNDS WEAK COMPARED TO THE OTHERS J. FARREN 24716REMOVED AND REPLACED CTR TANK LH BOOST PUMP WITH SERVICEABLE UNIT IN REFERENCE TO AMM 28-22-41. REQUIRES OPS CHECK AND LEAK CHECK C.HILBERN 52979DISCONNECTED AND RECONNECTED AILERON PCU POGO FOR ACCESS REFERENCE AMM 27-11-71. C.HILBERN RII J. MEYER 77302.OPS CHECK AND LEAK CHECKS GOOD AT THIS TIME. THIS CLEARS MEL 28-2E. MX ACTIONS REVERSED, PLACARDS REMOVED SEAMC CARLOS NOTIFIED.
